# SDR SIMA20130221005

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 27,782 hours, 24,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: C1431236
- Part serial: 04033115
- Condition: Inoperative
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4570,  CREW REPORTED NR 2 A/C PACK CYCLING FROM FULL HOT TO FULL COLD AND AN OILY ODOR WITH NR 2 PACK ON.   REMOVED AND REPLACED THE DUEL TEMPERATURE CONTROL VALVE ON NR 2 PACK IAW AMM 21-60-01. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
